MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD SIZE 7; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD SIZE 7; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.407
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 june 2021: lot 2009285: (b)(4) items manufactured and released on 02-12-2020.Expiration date: 2025-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation: early infection in cementless tha, few weeks after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional implants involved: batch review performed on 24 june 2021: cup: versafitcup cc trio 01.26.45.0054 acetabular shell cc trio ø 54 (k103352) lot 2009363: (b)(4) items manufactured and released on 21-dec-2020.Expiration date: 2025-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2009405: (b)(4) items manufactured and released on 19-jan-2021.Expiration date: 2026-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Liner(not registered in usa): mectacer 01.29.413 ceramic liner ø 36 / e lot 2009426: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2026-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen has been identified as staph aureus.1 month after the primary the surgeon revised all implants and the surgery was completed successfully.

Brand Name
STEM: AMISTEM P STD SIZE 7
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12058169
Report Number3005180920-2021-00511
Device Sequence Number3975735
Product Code LZO
UDI-Device Identifier07630040720069
UDI-Public07630040720069
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue Number01.18.407
Device Lot Number2009285
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight89